ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Pal, Chandan and Pradhan, Somnath (2019) Risk sensitive control of pure jump processes on a general state space. In: STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 91 (2). pp. 155-174.

Ghosh, Mrinal K and Pradhan, Somnath (2018) Risk-sensitive stochastic differential games with reflecting diffusions. In: STOCHASTIC ANALYSIS AND APPLICATIONS, 36 (1). pp. 1-27.

This list was generated on Mon Oct 21 10:42:46 2019 IST.